# SDR A6WA201301154J002

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,200 hours, 24,492 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, RECEIVED NOSE DOOR OPEN WARNING WITH ASSOCIATED AUAL WARNING.  AFTER GEAR EXTENSION WARNING REMAINS.  ON GROUND DOOR FOUND PHYSICALLY OPEN.  REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM 32-22-20, OPS CHECKS GOOD AT THIS TIME.  LEAK CHECK GOOD AT THIS TIME.
